# SDR CALA2022050901191

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737
- Aircraft serial: 30118
- Aircraft time: 57,308 hours, 23,602 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Part number: NA
- Condition: Leaking
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* SINGLE PACK OPS UNABLE TO KEEP CABIN PRESSURZD AT FL250.  CABIN CLMBD TO 10.5. DOORS/HATCHES. DURING AIRCRAFT LEAK DOWN CHECK PRESSURE DIFF DROPPED FROM 4.0 TO 2.5 IN 40 SECONDS WITH L/H PACK SWITCHED OFF. REF FIGURE 202 ON TASK CARD. CABIN PRESSURE CONTROLLER BITE FAULT HISTORY SHOWS LO INFL / HI REF LOG PAGE#8536406. MEL 2613D. VERIFIED BEFORE CONFIDENCE PRESSURIZED AIRCRAFT TO 4 PSI FOUND POPET VALE ON E&E DOOR STUCK LEAKG ALL FLIGHT LEGS. RAN AIRPLANE DISPATCH OPERATION CHECK THAT CARGO HEAT DUCT SHUTOFF VALVE WAS IN CLOSED POSITION. OPEN AND REPLACED, PERFORMED GRAY WTER DRAIN VALVE TEST IAW AMM CONFIDENCE CHECK REF TASK 21-00-05-780-801. PRESSURIZED CABIN TO 38-31-02 4.0 PSI WITH LEFT PACK. NO NOTICABLE LEAKS FOUND AT PERFORMED AIRPLANE DISPATCH CONFEDENCE CHECK FOUND NO LEAK FOUND IAW 21-00-05 ADD EMP:U196347
